# SDR ASOA2013060703782

- Difficulty date: May 17, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 10,898 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ON LBL9 AND AT FS 280 IS CRACKED.  REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-42-06-001-001.  DRILLED NEW ANGLE TO FIT AND TRANSFERRED RECEPTACLES IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW FLOOR SUPPORT ANGLE AT LBL9 AND FS 280 IAW SRM 51-42-06-001-001.
